Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Geometry of Schwarzschild Soliton

Authors

Musavvir Ali and Zafar Ahsan

Abstract

It is shown that the gravitational field of Schwarzschild soliton differ by its
original Schwarzschild metric. By using the technique of eigen value of characteristic equation of λ−tensor, the geometry of Schwarzschild soliton has been studied

Keywords and Phrases : Schwarzschild metric, Ricci soliton, curvature
AMS Subject Classification : : 83C15, 83C57, 53B50.

Received date : December 12, 2012

Accepted date: January 20, 2013

cited by: J.T.S. Vol. 7 (2013), pp.49-57

Download PDF